# SDR USAA040630

- Difficulty date: September 8, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ZEE ANGLE CORRODED .5 INCH BY 10 INCH AREA, STATION 727E PLUS 8 INCHES TO STATION 787, LEFT SIDE.  REMOVED AND REPLACED ZEE ANGLE PER SRM 51-10-02.  (M)
